MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES VOYANT® MARYLAND FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES VOYANT® MARYLAND FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB215
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medial for evaluation.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
Procedure performed: laparoscopic salpingectomy.Event description: the doctor was performing a laparoscopic salpingectomy.The device was plugged in and the voyant generator said device ready.It made the sound of burning but no heat was applied to the tissue.When the dr cut the tissue he could see that no there was no burning of the tissue and it was bleeding.Information from distributor form: the device was plugged in and the voyant generator said device ready.It made the sound of burning but no heat was applied to the tissue.When the dr cut the tissue, he could see that no there was no burning of the tissue and it was bleeding.Additional information received by distributor via email on 10-mar-26: the bleeding was observed 1-2 seconds, 2 activations after the jaws were removed.The bleeding was removed using another voyant.The fallopian tubes were being sealed.The bleeding was not observed from a specific vessel seal.General oozing observed around a tissue bundle.No vascular pathology.Tension was applied, fallopian tubes were being held with a soft grasper.No eschar buildup.The jaws were not cleaned.No alarms.The "sound of burning" is the short peep peep peep sound the generator makes when it is sealing the tissue and then the long peeeeeeeep sound when the cycle is complete.Intervention: another device was opened and it worked better.Patient status: no clinical impact, just some bleeding.

Brand Name
VOYANT® MARYLAND FUSION DEVICE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key24613148
Report Number2027111-2026-00441
Device Sequence Number16008657
Product Code GEI
UDI-Device Identifier00607915139353
UDI-Public(01)00607915139353
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K200598
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEB215
Device Catalogue Number101476818
Device Lot Number1554374
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR.; GRASPER.
Patient SexUnknown